# SDR DJFA2006256

- Difficulty date: June 2, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N733TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258337
- Aircraft time: 7,989 hours, 4,865 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: AHA1897
- Part serial: MS222
- Condition: Dragging
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE RT BRAKE PEDAL WENT TO THE FLOOR WITH VERY LITTLE BRAKING POWER ON THE RT SIDE.  MAINTENANCE INSPECTED AND SERVICED EACH MASTER CYLINDER TO THE PROPER LEVEL.  NO DEFECTS WERE NOTED AFTER THE RT BRAKE SYSTEM WAS BLED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  ON JUNE 06, 2006 THE CREW REPORTED THAT THE LT BRAKES WERE ENGAGING BEFORE THE RT BRAKES CAUSING THE AIRCRAFT TO SWERVE TO THE LT.  THIS OCCURRED WHEN BOTH BRAKE PEDALS WERE DEPRESSED SIMULTANEOUSLY.  MAINTENANCE FOUND THAT THE NR 2 BRAKE ASSEMBLY WAS DRAGGING.  THE BRAKE ASSEMBLY WAS REPLACED AND NO DISCREPANCIES WERE NOTED DURING TAXI CHECKS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
